Mathematica Moravica, Vol. 23, No. 1 (2019)


Martin Bohner, Hassan A. El-Morshedy, Said R. Grace, Ilgin Sağer
Oscillation of second-order nonlinear difference equations with sublinear neutral term
Mathematica Moravica, Vol. 23, No. 1 (2019), 1–10.
Download PDF file: (421kB) | Abstract and keywords
Abstract. We establish some new criteria for the oscillation of second-order nonlinear difference equations with a sublinear neutral term. This is accomplished by reducing the involved nonlinear equation to a linear inequality.
Keywords. Neutral term, nonlinear difference equation, oscillation.

Raafat Abo-Zeid
Behavior of solutions of a second order rational difference equation
Mathematica Moravica, Vol. 23, No. 1 (2019), 11–25.
Download PDF file: (465kB) | Abstract and keywords
Abstract. In this paper, we solve the difference equation \[ x_{n+1}=\frac{\alpha}{x_nx_{n-1}-1}, \quad n=0,1,\dots, \] where $\alpha>0$ and the initial values $x_{-1}$, $x_{0}$ are real numbers. We find some invariant sets and discuss the global behavior of the solutions of that equation. We show that when $\alpha>\frac{2}{3\sqrt3}$, under certain conditions there exist solutions, that are either periodic or converging to periodic solutions. We show also the existence of dense solutions in the real line. Finally, we show that when $\alpha<\frac{2}{3\sqrt3}$, one of the negative equilibrium points attracts all orbits with initials outside a set of Lebesgue measure zero.
Keywords. Difference equation, forbidden set, periodic solution, unbounded solution.

Sadulla Z. Jafarov
Approximation by Zygmund means in variable exponent Lebesque Spaces
Mathematica Moravica, Vol. 23, No. 1 (2019), 27–39.
Download PDF file: (483kB) | Abstract and keywords
Abstract. In the present work we investigate the approximation of the functions by the Zygmund means in variable exponent Lebesgue spaces. Here the estimate which is obtained depends on sequence of the best approximation in Lebesgue spaces with variable exponent\textit{. }Also, these results were applied to estimates of approximations of Zygmund sums in Smirnov classes with variable exponent defined on simply connected domains of the complex plane.
Keywords. Lebesgue spaces with variable exponent, best approximation by trigonometric polynomials, Zygmund means, modulus of smoothness.

Mahesh Chandra Joshi, Mamta Rani, Naveen Chandra
Transcendental Picard-Mann Hybrid Julia and Mandelbrot Sets
Mathematica Moravica, Vol. 23, No. 1 (2019), 41–49.
Download PDF file: (1.2MB) | Abstract and keywords
Abstract. In this paper, the fascinating Julia and Mandelbrot sets for the complex-valued transcendental functions $z\rightarrow\sin(z^m)+c$, $(m\geq 2)\in\mathbb{N}$ have been obtained in Picard, Ishikawa and Noor orbits. The purpose of the paper is to visualize transcendental Julia and Mandelbrot sets in Picard-Mann hybrid orbit.
Keywords. Transcendental functions, Picard-Mann hybrid iterates, Picard-Mann hybrid Julia sets, Picard-Mann hybrid Mandelbrot sets.

Michael Gil'
On Location in a Half-plane of Zeros of Perturbed First Order Entire Functions
Mathematica Moravica, Vol. 23, No. 1 (2019), 51–61.
Download PDF file: (456kB) | Abstract and keywords
Abstract. We consider the entire functions \[ h(z)=\sum_{k=0}^\infty \frac{a_{k}z^{k}}{k!} \quad\mbox{and}\quad \tilde h(z)=\sum_{k=0}^\infty \frac{\tilde a_kz^{k}}{k!} \] $( a_0=\tilde a_0=1; z, a_k, \tilde a_k\in {\bf C}, k=1, 2, \dots )$, provided \[ \sum_{k=0}^\infty |a_{k}|^2<\infty, \sum_{k=0}^\infty |\tilde a_{k}|^2<\infty \] and all the zeros of $h(z)$ are in a half-plane. We investigate the following problem: how small should be the quantity $q:=(\sum_{k=1}^\infty |a_k-\tilde a_k|^2)^{1/2}$ in order to all the zeros of $\tilde h(z)$ lie in the same half-plane?
Keywords. Entire functions, zeros, perturbations.

Okan Arslan, Berna Arslan
Strong Commutativity Preserving Derivations on Lie ideals of Prime $\Gamma$-Rings
Mathematica Moravica, Vol. 23, No. 1 (2019), 63–73.
Download PDF file: (443kB) | Abstract and keywords
Abstract. Let $M$ be a $\Gamma$-ring and $S\subseteq M$. A mapping $f:M\rightarrow M$ is called \textit{strong commutativity preserving} on $S$ if $[f(x),f(y)]_{\alpha}=[x,y]_{\alpha}$, for all $x,y\in S$, $\alpha\in\Gamma$. In the present paper, we investigate the commutativity of the prime $\Gamma$-ring $M$ of characteristic not $2$ with center $Z(M)\neq (0)$ admitting a derivation which is strong commutativity preserving on a nonzero square closed Lie ideal $U$ of $M$. Moreover, we also obtain a related result when a mapping $d$ is assumed to be a derivation on $U$ satisfying the condition $d(u)\circ_{\alpha}d(v)=u\circ_{\alpha}v$, for all $u,v\in U$, $\alpha\in \Gamma$.
Keywords. Prime gamma rings, Lie ideals, derivations, strong commutativity preserving maps.

Ronaldo Ribeiro Alves, Jaime E. Muñoz Rivera, Carlos A. Raposo
Property of growth determined by the spectrum of operator associated to Timoshenko system with memory
Mathematica Moravica, Vol. 23, No. 1 (2019), 75–96.
Download PDF file: (490kB) | Abstract and keywords
Abstract. In this manuscript we prove the property of growth determined by spectrum of the linear operator associated with the Timoshenko system with two histories.
Keywords. Timoshenko, $C_0$-semigroup, property of growth, memory.

Madhu Ram
On almost topological groups
Mathematica Moravica, Vol. 23, No. 1 (2019), 97–106.
Download PDF file: (400kB) | Abstract and keywords
Abstract. We introduce and study the almost topological groups which are fundamentally a generalization of topological groups. Almost topological groups are defined by using almost continuous mappings in the sense of Singal and Singal. We investigate some permanence properties of almost topological groups. It is proved that translation of a regularly open (resp. regularly closed) set in an almost topological group is regularly open (resp. regularly closed). And this fact gives us a lot of important and useful results of almost topological groups.
Keywords. Regularly open sets, regularly closed sets, almost topological groups.